# SDR CA090312002

- Difficulty date: March 12, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 28,937 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Power Terminals
- Component: Elt, 4555019
- Component part number: G4064
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PWR AND GROUND LABEL IS INSTALLED BACKWARDS ON ELT BUZZER FROM FACTORY. ONE TERMINAL HAS A RED MARK ON IT, BUT IS LABELED NEGATIVE. DURING POST INSTALLATION TESTING, BUZZER DID NOT SOUND. WIRING WAS DOUBLE CHECKED TO ENSURE CORRECT POLARITY. BUZZER REMOVED AND INSTALLED WITH POSITIVE WIRE CONNECTED TO TERMINAL WITH RED MARK, AND GROUND WIRE TO OTHER. BUZZER THEN SOUNDED WHEN EXPECTED. DURING TESTING IT WAS SUBSEQUENTLY NOTICED THAT ELT FAULT LIGHT IS FLASHING 7 TIMES INDICATING A BATTERY FAULT. AT THIS TIME IT IS UNKNOWN IF INCORRECT BUZZER CONNECTION CAUSED EXCESSIVE CURRENT DRAW ON THE ELT TO TRIGGER THE BATTERY FAULT.  ELT HAS BEEN REMOVED AND SENT TO AUTHORIZED REPAIR FACILITY FOR EVALUATION.
